# SDR USAA2011071200010

- Difficulty date: June 24, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Loose
- Location: Te Flap
- Part time: 27,174 hours, 19,941 cycles
- Component: Flap, Boeing
- Component part number: 6546431280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - APPROX 50 LOOSE & WORKING FASTENERS IN LEADING EDGE OF RIGHT OUTBOARD FORE FLAP SKIN.  REPLACED RIGHT OUTBOARD FORE FLAP IAW JOB CARDS 03C40727020 & 03C40727016.
